# SDR SWAA2024030747110

- Difficulty date: January 31, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 19,940 hours, 10,049 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING I/B AILERON CABLE SWAGED END HAS SURFACE CORROSION AT AILERON QUADRANT FWD OF AILERON INPUT ROD.<[01] FABRICATED TERMINAL B FITTINGS TO NEW CABLES ABSA-R1 AND ABSB-R1 AND CUT CABLE TO LENGTH; PERFORMED PULL-TEST CK. GOOD PER. M.M. 27-09-14 AND SOPM 20-50-16;[02] FABRICATED TERMINAL B FITTINGS TO NEW CABLES ABSA-R1 AND ABSB-R1 AND CUT CABLE TO LENGTH; PERFORMED PULL-TEST CK. GOOD PER. M.M. 27-09-14 AND SOPM 20-50-16;[03] FABRICATED TERMINAL A FITTINGS TO NEW CABLES ABSA-R1 AND ABSB-R1 ; PERFORMED PULL-TEST CK. GOOD PER. M.M. 27-09-14 AND SOPM 20-50-16;[04] INSTALLED RIGHT AILERON CONTROL CABLES ABSA-R1 AND ABSB-R2 PER. M.M. 20-10-91;[05] DOUBLE TENSIONED NEW CABLE IAW AMM 27-11-00;[06] RII: INSPECTED WORK PERFORMED ON C/A #3; C/A #4; AND C/A #5;[07] ADJUSTED AILERON POGO AND POWER CONTROL UNIT (PCU) PER AMM 27-11-00 DOUBLE TENSIONED RH CABLES CYCLED AILERON 20 TIMES AND ADJUSTED CABLES TO AILERON CABLE RIG LOAD PER AMM 27-09-14 AND AMM 27-11-00 AND MMS AP37.8-0618;[08] RII: VERIFIED CORRECTIVE ACTION #7
